MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 7MM

EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 7MM
Catalog Number 300-01-07
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Primary surgery: (b)(6) 2007.The patients cuff tore and needed to be converted to a reverse.
 
Additional Manufacturer Narrative
Section h10: (e3) occupation: physician.(g5) pma/510(k)number: k042021.(h3) the revision reported was likely the result of a dislocation.A review of the dhr and/or the sterilization records was not conducted because the event as described does not appear to be related to the design, manufacturing, or reasonably foreseeable misuse of the device.The ifu for equinoxe (700-096-060 rev m) was reviewed.Device specific risks include, but are not limited to fracture, migration, loosening, subluxation, or dislocation of the prosthesis or any of its components, any of which may require a second surgical intervention or revision.(h4) device manufacture date: 04-jan-2006.Section h11: corrections made in the following section(s): (g4) initial awareness date in initial submission should have been 29-may-2019.

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM PRIMARY, PRESS FIT 7MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8739206
Report Number1038671-2019-00335
Device Sequence Number16654169
Product Code KWT
UDI-Device Identifier10885862079299
UDI-Public10885862079299
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2011
Device Catalogue Number300-01-07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient Weight68